Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 13, Number 2

All articles in this issue are freely accessible.

Interpolating hereditarily indecomposable Banach spaces
S. A. Argyros and V. Felouzis.
J. Amer. Math. Soc. 13 (2000), 243-294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1750954
Crystal bases for the quantum superalgebra $U_{q}(\mathfrak{gl}(m,n))$
Georgia Benkart, Seok-Jin Kang and Masaki Kashiwara.
J. Amer. Math. Soc. 13 (2000), 295-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694051
Real rational curves in Grassmannians
Frank Sottile.
J. Amer. Math. Soc. 13 (2000), 333-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1706484
Rigidity of critical circle mappings II
Edson de Faria and Welington de Melo.
J. Amer. Math. Soc. 13 (2000), 343-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1711394
The enumerative geometry of $K3$ surfaces and modular forms
Jim Bryan and Naichung Conan Leung.
J. Amer. Math. Soc. 13 (2000), 371-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1750955
Metric and isoperimetric problems in symplectic geometry
Claude Viterbo.
J. Amer. Math. Soc. 13 (2000), 411-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1750956
Coadjoint orbits, moment polytopes, and the Hilbert-Mumford criterion
Arkady Berenstein and Reyer Sjamaar.
J. Amer. Math. Soc. 13 (2000), 433-466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1750957
American Mathematical Society